Numerical investigation of radially asymmetric structures in a
Doklady Akademii Nauk, Tome 338 (1994) no. 4, pp. 461-464
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_338_4_a7,
author = {S. N. Dimova and M. S. Kaschiev and M. G. Koleva and D. P. Vasileva},
title = {Numerical investigation of radially asymmetric structures in a},
journal = {Doklady Akademii Nauk},
pages = {461--464},
year = {1994},
volume = {338},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_338_4_a7/}
}
TY - JOUR AU - S. N. Dimova AU - M. S. Kaschiev AU - M. G. Koleva AU - D. P. Vasileva TI - Numerical investigation of radially asymmetric structures in a JO - Doklady Akademii Nauk PY - 1994 SP - 461 EP - 464 VL - 338 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1994_338_4_a7/ LA - ru ID - DAN_1994_338_4_a7 ER -
S. N. Dimova; M. S. Kaschiev; M. G. Koleva; D. P. Vasileva. Numerical investigation of radially asymmetric structures in a. Doklady Akademii Nauk, Tome 338 (1994) no. 4, pp. 461-464. http://geodesic.mathdoc.fr/item/DAN_1994_338_4_a7/